# SDR IPXA2021060870279

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB756427SAAU
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 PYLON FAIRING ATTACH T ANGLE DEEPLY CHAFED AFT OF PRECOOLERREMOVED , FABBED, AND INSTALLED STIFFNER IAW SRM 51-31-01 DWG AUB7564 AND SRM 51-31-01
